# SDR USAA990891

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Part number: 5930583186
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 47,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C2 CHECK, FOUND 3.5 CRACK IN RT MLG DOOR OUTER SKIN AT GROUND SKID RIB FRAME 4/5, NR 4 RIB CRACKED.  INSTALLED TYPICAL REPAIR TO FRAME RIB NR 4 PER EA 52695.  (M)
